Alert archive / Iowa / Wind Advisories in 2022

Wind Advisory 16, NWS Des Moines, IA

December 2, 202251 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Dec 2, 2022, 2:55 AM CST for 51 counties in Iowa. It took effect at Dec 2, 2022, 6:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2022, 2:55 AM CST (08:55 UTC)
In effect from
Dec 2, 2022, 6:00 PM CST
Expired
Dec 3, 2022, 3:00 AM CST
In force
9 hr
Issued by
NWS Des Moines, IA
All 51 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2022-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2022-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2318 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

353 
WWUS73 KDMX 020855
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
255 AM CST Fri Dec 2 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-021700-
/O.NEW.KDMX.WI.Y.0016.221203T0000Z-221203T0900Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
255 AM CST Fri Dec 2 2022

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST
SATURDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts of 50 to 55 mph expected.

* WHERE...All of central Iowa.

* WHEN...From 6 PM this evening to 3 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects
  including holiday decorations. Tree limbs could be blown down
  and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
4 follow-up statements
181 
WWUS73 KDMX 021534
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
934 AM CST Fri Dec 2 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-022345-
/O.CON.KDMX.WI.Y.0016.221203T0000Z-221203T0900Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
934 AM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
CST SATURDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts of 50 to 55 mph 
  expected.

* WHERE...All of central Iowa.

* WHEN...From 6 PM this evening to 3 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects
  including holiday decorations. Tree limbs could be blown down
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
615 
WWUS73 KDMX 022124
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
324 PM CST Fri Dec 2 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-030530-
/O.CON.KDMX.WI.Y.0016.221203T0000Z-221203T0900Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
324 PM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts of 50 to 55 mph 
  expected.

* WHERE...All of central Iowa.

* WHEN...From 6 PM this evening to 3 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects
  including holiday decorations. Tree limbs could be blown down
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
205 
WWUS73 KDMX 030241
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
841 PM CST Fri Dec 2 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-030900-
/O.CON.KDMX.WI.Y.0016.000000T0000Z-221203T0900Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
841 PM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to around 50 
  mph.

* WHERE...All of central Iowa.

* WHEN...Until 3 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects 
  including holiday decorations. Tree limbs could be blown down 
  and a few power outages may result.

* ADDITIONAL DETAILS...Snow showers are moving through north
  central Iowa this evening and will cause brief, significant
  reduction of visibility in some places. A dusting of snow
  accumulation is possible and may cause slick spots on roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
464 
WWUS73 KDMX 030858
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
258 AM CST Sat Dec 3 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-031000-
/O.EXP.KDMX.WI.Y.0016.000000T0000Z-221203T0900Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
258 AM CST Sat Dec 3 2022

...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

Northwest winds will continue to decrease this morning. Some 
higher gusts will persist for the next couple hours with gusts of
up to around 25 to 35 mph at times, but will remain below Wind
Advisory criteria.

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Dec 1, 11:34 PM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Dec 1, 11:34 PM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1134 PM CST Thu Dec 1 2022

...Updated for the 06z Aviation Discussion...

.DISCUSSION.../Tonight through Thursday/
Issued at 230 PM CST Thu Dec 1 2022

Key Messages:

- Windy next 24 - 36 hours, especially Friday evening.
- Few snow showers possible north Friday evening, otherwise bulk
  of forecast is dry.

Gusty winds remain the primary forecast focus over the next 24 to 36
hours as an upper low emerges from the northern Rockies. S/SE winds
have been well forecast today with the highest gusts confined to
nw Iowa where some 40+ mph speeds have been observed. Winds stay
elevated overnight as sfc pressure falls continue in advance of
the approaching upper low. Gusty southerly winds continue into
Friday, although the corridor of max winds shifts into southeast
Iowa coincident with the tightest sfc pgrad and pressure falls. At
this time forecast winds remain just below advisory criteria, but
could still see some sporadic 40 mph gusts. Otherwise persistent
WAA advection and BL mixing hold temps above normal overnight,
followed by a warmer day tomorrow with highs in the 40s and 50s.
Some areas south of I-80 could crack 60. Considerable uncertainty
with high temps resides over southeast Iowa due to potential
stratus cover. NAM is fully socked in over much of the area, but
is quite the outlier wrt to timing and coverage. Most guidance is
far more conservative on stratus coverage and limited to the
southeast. Highs were undercut in this area and depending on the
thickness and timing of the stratus the forecast may still be too
warm and would trend closer to the dewpoint temp in the 40s.

Upper low ejects into the northern Plains and shoves a powerful cold
front through the state late Friday afternoon and evening. All
ingredients are in place for a period of substantial wind gusts
along and proceeding the frontal passage. Substantial CAA and sfc
pressure rises coincident with subsidence aloft as the PV anomaly
pushes through will favor efficient momentum transfer of 40-50 kt
winds from near the top of the mixed layer. A blanket wind
advisory is all but certain for much of the forecast area, and
some locations may intermittently bump into high wind warning
criteria of 50+ kt gusts. Will let the upcoming overnight shift
further evaluate the latest guidance and determine which flavor of
headline is the best fit for tomorrow evening.

Forecast soundings also show the potential for some snow shower
activity tomorrow evening in north central Iowa as shallow, weak
instability develops in the strong caa regime. Eventually the top of
the boundary layer cools to near the DGZ and tries to saturate. Dry
air looks to be a mitigating factor at this point, but any
activity could create some localized reductions in visibility and
minor accumulations.

Chilly conditions linger into Saturday. Morning wind chills will be
in the single digits above/below zero, however the good news is
winds gradually relax through the day as sfc high approaches from
the west. Return to southerly winds erodes the cooler air a bit
early next week as highs warm back to the 30s/40s. Upper flow
pattern splits over the middle of next week and complicates the
forecast somewhat, but confidence is high that colder air will
spill back into the state. Southern stream flow activates the
primary baroclinc zone south/east of the state, while the northern
stream is further north of us and keeps wintry precip chances
across the Dakotas into MN as low amplitude waves pass through.
Still a scattering of light QPF amongst GEFS/ECENS members, but
thought the dry NBM approach was reasonable for now unless a
particular period can be targeted for low end precip chances.

&&

.AVIATION.../For the 06Z TAFS through 06Z Friday night/
Issued at 1134 PM CST Thu Dec 1 2022

A period of low level wind shear is underway through at least
sunrise with strong winds of 40 to near 50 knots around FL015
with breezy winds from the south at the surface. The ceiling
forecast remains uncertain with the MVFR stratus now as far
northeast as northeastern Oklahoma. This batch will stay off to
the south, but another area over Texas is expected to surge
northeastward toward Iowa. Have not made any changes keeping MVFR
ceilings at OTM and SCT ceilings below FL030 at DSM/ALO. Chance of
MVFR at the moment is around or less than 30%. As a cold front
sweeps through the state late in the afternoon into the evening,
strong winds and gusts from the northwest will spread across the
state. The period of strongest winds will last around 6 hours or
so once they arrive at a given terminal. MVFR ceilings may skirt
parts of northern Iowa with a few snow showers possible toward the
Minnesota border.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Martin
AVIATION...Ansorge
Hazardous weather outlook, Dec 1, 4:06 PM CST, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
406 PM CST Thu Dec 1 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-022215-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
406 PM CST Thu Dec 1 2022

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Breezy south winds will continue overnight, gusting over 20 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Windy conditions are expected to continue Friday and Friday
night. Wind gusts may exceed 50 mph at times late Friday.

Chance for snow showers Friday afternoon and evening, mainly in
northern Iowa. These snow showers and/or blowing snow could cause
some visibility impacts later Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Hagenhoff

Nearby

Wind Advisories in Iowa, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.